American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Kevin McCrimmon. Inner ideals in quadratic Jordan algebras . Trans. Amer. Math. Soc. 159 (1971) 445-468. MR 0279145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kirby C. Smith. Noncommutative Jordan algebras of capacity two . Trans. Amer. Math. Soc. 158 (1971) 151-159. MR 0277584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. R. Scribner. Infinite nodal noncommutative Jordan algebras; differentiably simple algebras . Trans. Amer. Math. Soc. 156 (1971) 381-389. MR 0274544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. S. Erickson and S. Montgomery. The prime radical in special Jordan rings . Trans. Amer. Math. Soc. 156 (1971) 155-164. MR 0274543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David L. Morgan. Jordan algebras with minimum condition . Trans. Amer. Math. Soc. 155 (1971) 161-173. MR 0276290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Robert Gordon. The components of the automorphism group of a Jordan algebra . Trans. Amer. Math. Soc. 153 (1971) 1-52. MR 0286854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin McCrimmon. Quadratic Jordan algebras and cubing operations . Trans. Amer. Math. Soc. 153 (1971) 265-278. MR 0268239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kevin McCrimmon. Representations of quadratic Jordan algebras . Trans. Amer. Math. Soc. 153 (1971) 279-305. MR 0268240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chester E. Tsai. The Levitzki radical in Jordan rings . Proc. Amer. Math. Soc. 24 (1970) 119-123. MR 0252465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John R. Faulkner. Orbits of the automorphism group of the exceptional Jordan algebra. . Trans. Amer. Math. Soc. 151 (1970) 433-441. MR 0263886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin McCrimmon. The Freudenthal-Springer-Tits constructions revisited . Trans. Amer. Math. Soc. 148 (1970) 293-314. MR 0271181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Holger P. Petersson. Isotopisms of Jordan algebras . Proc. Amer. Math. Soc. 20 (1969) 477-482. MR 0252464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Marshall Osborn. A norm on separable noncommutative Jordan algebras of degree $2$ . Proc. Amer. Math. Soc. 20 (1969) 423-425. MR 0241489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kevin McCrimmon. The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras . Trans. Amer. Math. Soc. 139 (1969) 495-510. MR 0238916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kevin McCrimmon. A note on reduced Jordan algebras . Proc. Amer. Math. Soc. 19 (1968) 964-970. MR 0227241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kevin McCrimmon. Jordan algebras with interconnected idempotents . Proc. Amer. Math. Soc. 19 (1968) 1327-1336. MR 0231875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chester Tsai. The prime radical in a Jordan ring . Proc. Amer. Math. Soc. 19 (1968) 1171-1175. MR 0230776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chester E. Tsai. Von Neumann regularity in Jordan algebras . Proc. Amer. Math. Soc. 18 (1967) 726-728. MR 0217138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jerry I. Goldman. On a class of nodal noncommutative Jordan algebras . Trans. Amer. Math. Soc. 128 (1967) 176-183. MR 0224665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edward G. Effros and Erling Størmer. Jordan algebras of self-adjoint operators . Trans. Amer. Math. Soc. 127 (1967) 313-316. MR 0206733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kevin McCrimmon. Structure and representations of noncommutative Jordan algebras . Trans. Amer. Math. Soc. 121 (1966) 187-199. MR 0188261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. McCrimmon. Bimodules for composition algebras . Proc. Amer. Math. Soc. 17 (1966) 480-486. MR 0188260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David M. Topping. Vector lattices of self-adjoint operators . Trans. Amer. Math. Soc. 115 (1965) 14-30. MR 0206736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert H. Oehmke. Nodal noncommutative Jordan algebras . Trans. Amer. Math. Soc. 112 (1964) 416-431. MR 0179220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1